# SDR PNSA080201

- Difficulty date: February 7, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 34,759 hours, 29,797 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ANC LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO ANC AND MX CLEANED WEIGHT ON WHEEL SWITCHES.  THE NEXT DAY AIRCRAFT HAD A SIMILAR PROBLEM AND MX REPLACED THE LT WEIGHT ON WHEEL SWITCHES.  NO FURTHER PROBLEMS HAVE BEEN NOTED SINCE.
